Tags

Type your tag names separated by a space and hit enter

Drug-induced subacute cutaneous lupus erythematosus related to doxycycline.
Dermatol Online J. 2011 Oct 15; 17(10):3.DO

Abstract

An 84-year-old woman presented with a three-month history of scaly, erythematous, annular papules and plaques on her chest, back, arms, and legs, which developed after a short course of doxycycline. Histopathologic examination of skin biopsy specimens was consistent with subacute cutaneous lupus erythematosus (SCLE). A presumptive diagnosis of drug-induced SCLE secondary to doxycycline was made. Although minocycline-induced SCLE is widely reported in the literature, there are no known previous case reports of doxycycline-induced SCLE.

Authors+Show Affiliations

Department of Dermatology, New York University, New York, New York, USA.No affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

22031629

Citation

Miller, Kristen K., et al. "Drug-induced Subacute Cutaneous Lupus Erythematosus Related to Doxycycline." Dermatology Online Journal, vol. 17, no. 10, 2011, p. 3.
Miller KK, Chu J, Patel R, et al. Drug-induced subacute cutaneous lupus erythematosus related to doxycycline. Dermatol Online J. 2011;17(10):3.
Miller, K. K., Chu, J., Patel, R., & Kamino, H. (2011). Drug-induced subacute cutaneous lupus erythematosus related to doxycycline. Dermatology Online Journal, 17(10), 3.
Miller KK, et al. Drug-induced Subacute Cutaneous Lupus Erythematosus Related to Doxycycline. Dermatol Online J. 2011 Oct 15;17(10):3. PubMed PMID: 22031629.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Drug-induced subacute cutaneous lupus erythematosus related to doxycycline. AU - Miller,Kristen K, AU - Chu,Julie, AU - Patel,Rishi, AU - Kamino,Hideko, Y1 - 2011/10/15/ PY - 2011/10/28/entrez PY - 2011/10/28/pubmed PY - 2012/2/22/medline SP - 3 EP - 3 JF - Dermatology online journal JO - Dermatol Online J VL - 17 IS - 10 N2 - An 84-year-old woman presented with a three-month history of scaly, erythematous, annular papules and plaques on her chest, back, arms, and legs, which developed after a short course of doxycycline. Histopathologic examination of skin biopsy specimens was consistent with subacute cutaneous lupus erythematosus (SCLE). A presumptive diagnosis of drug-induced SCLE secondary to doxycycline was made. Although minocycline-induced SCLE is widely reported in the literature, there are no known previous case reports of doxycycline-induced SCLE. SN - 1087-2108 UR - https://www.unboundmedicine.com/medline/citation/22031629/Drug_induced_subacute_cutaneous_lupus_erythematosus_related_to_doxycycline_ L2 - http://dermatology.cdlib.org/1710/2010-10/3_2010-10/article.html DB - PRIME DP - Unbound Medicine ER -